Cloak of Ve'nari Effects

The effect for the cloak of Ve’nari is unbearable, and has gotten worse since the last major update, it is headache inducing. I click the ‘buff’ off as soon as I enter the maw, but it still just makes me nauseated.

The travel effects from Oribos to any of the shadowlands areas is bad enough, but I can tab out to avoid that at least.

Is there anyway to halt the effect from happening without losing the buff for the maw?

I just can’t stand it anymore. Please help!

1 Like

It won’t be immediate, but you’ll want to use the in-game suggestion feature to request they turn down the visual effects if it’s inducing bad effects.

There may also be addons out there that help with such situations, but I’m not aware of any myself.

3 Likes

Thank you!

I submitted a suggestion, and hopefully they will see if they can fix it.

I also tried the motion sickness changes in the interface->Accessibility settings, but it did not help.

I ended up finding an old post from 2018 about the same issues with the mage invisibility effect, it looks like they solved it with console commands. (I hope it is ok to suggest this as an option, mods please delete if it isn’t!)

The addon I used is called AdvancedInterfaceOptions (to have an easier access to console commands) and I changed the ffxnetherworld to 0

I do want to say that changing your console commands does not have a ‘default setting’ and cannot be easily changed back if you go crazy with it, (or so I read before choosing this option) so use it very carefully.

2 Likes

Reading your original post, this is what I was going to suggest to see if it helped. In addition to the “Alternate Full Screen Effects”. Sorry it didn’t!

I am very happy to hear you were able to track down an addon. The WOW team has made the game pretty customizable, though a few of those options are intended for folks in the “power user” group - addon developers and heavy UI modders.

We have a team dedicated to accessibility topics in Blizzard games, so it may be worth shooting off an email to them as well.

Like Ekon said, it may not be immediate but since there is already a command then perhaps it can be surfaced more clearly somewhere in the UI.

4 Likes

I agree with Kelleste, the Cloak of Ve’nari is migraine inducing, almost can’t get through the quests there due to the visual aura & feeling of nausea. There should be a way to tone down/turn off visual effects like this. Second this, please help.

2 Likes

You’ll need to follow the same advice if you wish to suggest it.

1 Like

I just wanted to come in and link this. If I’m reading everything correctly, there appears to be a hotfix for this, if you scroll down to the section “The Maw: Eye of the Jailer”.

Hopefully that helps a bit.

Edit - You know what helps? Putting in the link.

1 Like

I am sorry to hear that. The good thing is that:

And if the hotfix didn’t do it, then you still have another option. OP fixed the situation by doing the following:

You can either do this by typing /console ffxnetherworld 0 into game chat, or as Kelleste posted, you can install an addon called AdvancedInterfaceOptions which will let you do the same thing just by checking a box.

I personally have used AIO for many years; it’s good for a myriad of other things besides just this one variable. There are actually hundreds and hundreds of things you can customize with it beyond what’s offered to you in the basic UI.

Good luck!

1 Like